← Return to Protracted Benzo withdrawal

Discussion
aarniek (@aarniek)

Protracted Benzo withdrawal

Depression & Anxiety | Last Active: Jun 14 9:24am | Replies (323)

Comment receiving replies
@laurine7

I am so sorry about your son. Unfortunately, I feel that to get off of Benzodiazepines you MUST have a Dr. Experienced with tapering. I went Cold Turkey after taking Lorazepam for over 10 years (very angry with the Dr. who prescribed them for so long) I was in terrible shape when I called my Primary Care Dr at 4:30 AM and got a prescription. I was then on 4 different medications to get through the withdrawal. I have been on Clonazepam for 8-1/2 months with a psychiatrist on ZOOM. She has made no plan for tapering and I just tapered myself. I am obsessed with researching about all the drugs I have been on to get off the one Benzodiazepine. I cannot stress enough to read, read, and read before making any decisions on the future of your son. You are your own best advocate. I know I will get better after looking back at where I was. That Dr. should be culpable for malpractice. Thank God I found Connect Mayo Clinic, it's been a WEALTH OF INFORMATION AND ADVICE.

Jump to this post


Replies to "I am so sorry about your son. Unfortunately, I feel that to get off of Benzodiazepines..."

Do you sleep okay? I can’t sleep or get drowsy or anything. It’s super scary.

I need help!
I’m on ambien 5 mgs and Ativan .25 three x/day for 7 weeks….
They never told me about benzo’s, tapering, etc.
I had to go to the hospital may 3, terrible reaction to trying Celexa after 9 months of incredible withdrawal from Paxil which had worked well for 25 years then pooped out. Psych took me off too fast I found out later. Obsessive thinking and rumination about these drugs and so afraid. I’m in a small town and only have a psych nurse who wants me to taper Ativan with Hydroxyzine. And get off ambien with trazedobe. Researching that says Hydroxyzine makes you sleepy but doesn’t help tapering. Benzo sites say to cross over to Valium then taper that….can’t get in to a psych 3 hrs away for months and not sure if they taper properly….there is no way in my mental state that I can crush, weigh Ativan powder and I’m in deep despair.
And how to taper ambien?
Which one first?
I’m also on Primidone a phenobarb for essential tremor and the A and A say don’t use with other CNS suppressants….all three are a terrible mix😫
I’m so scared

  Request Appointment